depends on how high your pressure was, cause if it's too high non pharmacological treatment alone it's not effective.-
but in general, you have to exercise, eat low sodium food (with no adding of salt at all) and low in fat, lose weight if you're overweight, stop smoking if you smoke, stop drinking if you drink a lot of alcohol, get a proper control of your diabetes if your diabetic, and those just to name a few.-
but there's one thing about your story, you said you had high pressure today, but this was the first time? cause if it was, just one time isn't enough to make the diagnosis of hypertension.-
anyway, those measures can't hurt you, only help you, so good luck.-
and go to a doctor.-
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
High B.P of 161/103.ANyone please suggest means to bring it normal ofcourse with less or no medication please,? High B.P of 161/103.ANyone please suggest means to bring it normal ofcourse with less or no medication please,?
Dear Doctor When should I take medication against higher blood pressure? What is doing MIcardis? Are there any symtoms for higher blood pressure? How can I know that I really have the blood pressure? What side effects are from using Micardis? Are my question leading to effectivly anlyse the proble in my issue stated? How my question will help you, doctor to better undestand the issue? What is given now is the age, result of the measurement and the drug suggested as my fri Also the point is that my pressure two months ago is reasonably good 129. My friend take Micardis in the morning I during day time have not symptomd Symtoms are rather when I am in bad and eaven more symptoms in the morning. So the treatment which tke my friend does not have any sense for me, as his medication mostly working during daytime but in the morning have pressure as me. So I believe that without finding the reason of this pressure this medication could be only in some way effective to make lower pressure for some time but a problem of pressure would be existed further. But point is that before any reasonable question it is is good to know what the problem is about. I must understand what is your approach to it to be easy understood by me.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!
I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...